# SDR CA060627005

- Difficulty date: June 24, 2006
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,387 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2701 · Control Column Section
- Part: Roller
- Condition: Dislodged
- Location: Control Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CO-PILOTS CONTROL YOKE GUIDE ROLLER ASSY FELL OUT AND ON INVESTIGATION WAS FOUND THAT WRONG SIZE BOLT WAS INSTALLED. FURTHER INVESTIGATION OF THE REST OF THE FLEET IT WAS FOUND THAT 2 OTHER ACFT HAD THE WRONG BOLT PN AND SIZE INSTALLED. CORRECT BOLT INSTALLED AND ACFT RETURNED TO SERVICE.
